Volume 4, Number 1
Previous Issue Next Issue

T. T. Chen & W. Li

10.4208/eajam.230313.070913a

East Asian J. Appl. Math., 4 (2014), pp. 1-20.

Preview Full PDF 841 4794 Abstract

Yu-Wen Fang, Xiao-Mei Huo & You-Wei Wen

10.4208/eajam.150413.260913a

East Asian J. Appl. Math., 4 (2014), pp. 21-34.

Preview Full PDF 835 4591 Abstract

Baoqing Liu, Qing Chen & Qikui Du

10.4208/eajam.280313.250913a

East Asian J. Appl. Math., 4 (2014), pp. 35-51.

Preview Full PDF 783 4511 Abstract

Hong-Kui Pang & Hai-Wei Sun

10.4208/eajam.280313.061013a

East Asian J. Appl. Math., 4 (2014), pp. 52-68.

Preview Full PDF 767 4493 Abstract

Xiaoqin Tan & Li Wang

10.4208/eajam.100413.021013a

East Asian J. Appl. Math., 4 (2014), pp. 69-81.

Preview Full PDF 734 4394 Abstract

Seak-Weng Vong, Xiao-Qing Jin & Jin-Hua Wang

10.4208/eajam.180213.160913a

East Asian J. Appl. Math., 4 (2014), pp. 82-87.

Preview Full PDF 736 4412 Abstract

Yimin Wei & Yifei Qu

10.4208/eajam.010213.100913a

East Asian J. Appl. Math., 4 (2014), pp. 88-94.

Preview Full PDF 818 4478 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard